# SDR FDEA202206301747

- Difficulty date: June 30, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300*
- Aircraft serial: 477
- Aircraft time: 53,413 hours, 28,947 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: Unknown
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING EXTERNAL DOUBLER REPAIR FOUND ON #1 PYLON I/B   SIDE, AT RIB8 POSITION. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: A300/A310 RPR   IDENT&SUPPLEMENTAL MX REQ(SMR) TRK, INSPECTION OF EXISTING REPAIR DETERMINED IT TO   BE CURRENT WITH FAA APPROVED DATA A300-600 SRM 54-51-31-201-2, PARA.5.A, FIG.201,   PAGE.203-207, THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY B REPAIR, REF TO SRI 54-51-31-  201, IIR 54-51-31-2-001-00, PARA.3.A, TABLE.202, FIG.201, PAGE.202-205. "MAJOR REPAIR"
